MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. BIOCORE; MINERAL COLLAGEN COMPOSITE BIOACTIVE

COLLAGEN MATRIX, INC. BIOCORE; MINERAL COLLAGEN COMPOSITE BIOACTIVE
Model Number 214-0120-ST
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Weight Changes (2607)
Date of Event 04/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint submitted through clinical data collection.Limited information provided and it is unlikely additional information will be provided.Two biocore products (different item numbers and different lot numbers) were used on a patient for posterolatoeral spinal surgery on (b)(6) 2025.Biocore products were implanted in locations l3-l4 and l4-l5 of the vertebrae and mixed with bone marrow aspirate and autograft (not collagen matrix, inc.Products).Rods, invictus screws, and two cages were also used (not collagen matrix, inc.Products).Customer confirmed there were no complications noted during implantation and the biocore products handled excellent.At a 6-week follow-up appointment on (b)(6) 2025, an adverse event of systemic weight loss was reported, in which the had a loss of appetite after surgery with subsequent weight loss of 28 pounds in 6 weeks.The patient was referred for a gastro enterologist consultation.The following intervention types were noted: add protein shakes to their diet, keep a calorie count, and possible therapy sessions.No further details surrounding patient outcome or patient status will be provided.
 
Additional Manufacturer Narrative
This is for suspect device 1 and is the parent mdr.Refer to mdr 2249852-2025-00030 for suspect device 2.

Brand Name
BIOCORE
Common Device Name
MINERAL COLLAGEN COMPOSITE BIOACTIVE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key22418876
Report Number2249852-2025-00029
Device Sequence Number7100574
Product Code MQV
UDI-Device Identifier00813954024776
UDI-Public(01)00813954024776(17)260430(10)FB221003
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K182074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/30/2026
Device Model Number214-0120-ST
Device Catalogue Number214-0120-ST
Device Lot NumberFB221003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale